# SDR CA120817005

- Difficulty date: July 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 204027129101
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CO-PILOT DUAL TACH N2 ENGINE RPM NEEDLE, FAILS TO MOVE WHEN ENGINE IS RUNNING, STAYS AT 0 RPM.
